However, you can easily upgrade to the latest version or try another web browser to improve your browsing experience on WhatNext.
Web sites load faster
Web sites render correctly
Internet Explorer 9
What are you interested in?
Decision Point (I have alot of pain! everywhere): if I should go back on hormones, arthritis is painful & getting worse, no meds have worked except celebrex, but can no longer take that. Estrogen does help.
Side Effects (Depression/Anxiety): extreme depression, hot flashes, weight gain all around the middle
Radiation (Internal radiation): can't get shoes or ware a boot
Side Effects: swelling in leg, ankel & foot
By using WhatNext, you agree to our
Another question for our "What It's Like" series, this one for Prostate cancer
Another pinkwashing angle
I used to see a lot of conversation about Neuropathy, but it seems like not so much anymore. Are you still having it after chemo?